MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The underlying cause of the rotational lock malfunction was a non-functioning actuator.The actuator was replaced and the table's rotational lock was tested to verify proper function.Corrective action has been initiated and investigation found the root cause is related to design of the actuator component within the rotational locking mechanism.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6) 2021, the customer reported that the rotational lock on the ort300 table will not lock.The event was observed during daily qa and there was no patient involvement.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13451195
Report Number3010326005-2021-00004
Device Sequence Number12235601
Product Code KXJ
UDI-Device Identifier00857534006356
UDI-Public00857534006356
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall,Inspection,Replace
Type of Report Initial
Report Date (Section B) 03/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT300
Device Catalogue Number114093-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2021
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2585-2021
Patient Sequence Number1
Patient SexUnknown